Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1988, Volume 28, Number 1, Pages 34–51 (Mi zvmmf3703)  

This article is cited in 4 scientific papers (total in 4 papers)

On the asymptotics in a one-dimensional model of some semiconductor devices

M. P. Belyanin

Moscow

Full text: PDF file (1716 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1988, 28:1, 21–34

Bibliographic databases:

UDC: 517.958
Received: 15.10.1986
Revised: 08.05.1987

Citation: M. P. Belyanin, “On the asymptotics in a one-dimensional model of some semiconductor devices”, Zh. Vychisl. Mat. Mat. Fiz., 28:1 (1988), 34–51; U.S.S.R. Comput. Math. Math. Phys., 28:1 (1988), 21–34

Citation in format AMSBIB
\Bibitem{Bel88}
\by M.~P.~Belyanin
\paper On the asymptotics in a one-dimensional model of some semiconductor devices
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1988
\vol 28
\issue 1
\pages 34--51
\mathnet{http://mi.mathnet.ru/zvmmf3703}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=933744}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1988
\vol 28
\issue 1
\pages 21--34
\crossref{https://doi.org/10.1016/0041-5553(88)90212-1}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf3703
  • http://mi.mathnet.ru/eng/zvmmf/v28/i1/p34

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. P. Belyanin, A. G. Nikitin, “Asymptotic investigation of a diode model with strongly alloyed contact regions”, U.S.S.R. Comput. Math. Math. Phys., 31:7 (1991), 46–56  mathnet  mathscinet  isi
    2. L. V. Kalachev, I. A. Obukhov, “The Asymptotic form of the solution of the Poisson equation in a model of a three-dimensional semiconductor structure”, Comput. Math. Math. Phys., 32:9 (1992), 1361–1366  mathnet  mathscinet  zmath  isi
    3. V. V. Gudkov, “The existence and uniqueness of the solution of the boundary-value problem for the one-dimensional drift-diffusion model of a semiconductor device”, Comput. Math. Math. Phys., 32:6 (1992), 793–802  mathnet  mathscinet  zmath  isi
    4. V. V. Gudkov, “The solvability of a multipoint boundary-value problem for the one-dimensional drift-diffusion model of a semiconductor multiterminal network”, Comput. Math. Math. Phys., 33:9 (1993), 1251–1256  mathnet  mathscinet  zmath  isi
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:104
    Full text:70
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021